# SDR GTIA2017051901929

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,700 hours, 20,856 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: D5528000303000
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE ON THE LT ELEVATOR HINGE NR 4 FWD SPAR RIB 5-10.   REPAIRED IAW EO 5526-1707, REV 00, AND TD 80302449/013/2017.
